MathSciNet Relay Station
MathSciNet bibliographic data
MR2863515 65L10 (34B10)
Geng, F. Z. A numerical algorithm for nonlinear multi-point boundary value problems. J. Comput. Appl. Math. 236 (2012), no. 7, 1789–1794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement